# SDR K11A2024050600356

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 75,820 hours, 46,603 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8205582
- Condition: Defective
- Location: Cabin Pressure
- Part time: 75,820 hours, 46,603 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE ON DESCENT LOST CABIN PRESSURE AT 33,000 FEET MADE EMERGENCY DECENT BOTH PACKS OPERATED NORMAL NO PACK TRIP.  CORRECTIVE ACTION: REMOVED AND REPLACED CABIN PRESSURE CONTROLLER OPS CHECK GOOD.
